Wavelets as Unconditional Bases in L...(...).
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 73-86
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
unconditional basis, unimodular wavelets
@article{JFAA_1999__5_4_59598,
author = {P. Wojtaszczyk},
title = {Wavelets as {Unconditional} {Bases} in {L...(...).}},
journal = {The journal of Fourier analysis and applications},
pages = {73--86},
year = {1999},
volume = {5},
number = {4},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59598/}
}
P. Wojtaszczyk. Wavelets as Unconditional Bases in L...(...).. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 73-86. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59598/